ok my 4yr old has constant bleeding when she has a BM i brought her to the hospital twice (1st time the Dr did nothing) 2nd time it was determinded that all her intestines were completely full, she was given an enima and oral medication to losen up her stool. (she has a regular bowel movment everyday) this seemed to clear up the problem. now 1 week later her stool is hard again. she is always complaining of stomach aches and feeling like she is going to get sick. (I am seeking medical advice, I have to wait untill we go back to Sick Kids, she is on naporxen and has JRA) the Dr at the hospital has told me there is no relation, so i am at a loss if anyone can help me with anytype of info i would really appreciate it. thank youReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?